Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Taken Clomid and HCG shot. Negative pregnancy test. Dizzy, nausea. Taken Brufen. What could this be?

I took 150mg of clomid and on day 11, thats on 5 November, II got an Hcg shot after it was seen that I did not ovulate. My period was due on 25 November but up to date 15 December, I have not had my period. I have had 2 negative home pregnancy tests and I negative hospital test.... The home tests were done around noon but the hospital test was done in the evening around 7... all were urine tests... Could it be that the hcg shot has delayed my period, or that I got false results due to the timing? Cud I still be pregnant?? The pat weak I had some signs of pregnancy but they have all gone... I had an increased production of saliva and would spit, this happened for 3 days then 5 days ago I had malaria signs, was feeling dizzy, nauseated and the test came out positive, but because electricity kept going on and off the time my blood was being tested for malaria, I ignored the results and did not take the malaria drugs, I just got brufen because the malaria drug says should be given tio pregnant women if its absolutely necessary and the fact that am still not very sure of my condition, made me not take the drugs.... I took the bufen for two days and am still feeling very fine, no malaria signs. What could this be?? Please help and thanks for your advice in advance...
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
Mar 2013
Thanks for your query.
It appears as if you do have the symptoms of malaria.
you should be taking the results seriously, and going by the treatment prescribed to you.
Also, please confirm that you are not pregnant by a blood HCG test or a pelvic ultrasound, and then take the treatment for malaria accordingly.
Take care/
Answered: Mon, 12 Aug 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor